# SDR IXXA08SMN172S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD FLAP LOWER SKIN CRACKED BETWEEN STATION XF 375.000 - 404.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED SKIN FABRICATED NEW SKIN, DOUBLER.  BONDED PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW 57-7-1 FIGURE 4 TR 57-94 DATED 10-01-2002, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM "U" AND "Q", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, SRM 51-1-8B, AND SRM 51-1-11.
